Alert archive / Alabama / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 82, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jun 12, 2007, 3:16 PM CDT for Crenshaw County, Alabama. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2007, 3:16 PM CDT (20:16 UTC)
- Expired
- Jun 12, 2007, 4:15 PM CDT
- In force
- 59 min
- Issued by
- NWS Mobile, AL
- Area
- Counties, with a storm outline in the text
County Crenshaw County, AL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 8.3 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 962 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 1110 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KMOB 122016
SVRMOB
ALC041-122115-
/O.NEW.KMOB.SV.W.0082.070612T2016Z-070612T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
316 PM CDT TUE JUN 12 2007
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CRENSHAW COUNTY IN SOUTH CENTRAL ALABAMA...
* UNTIL 415 PM CDT
* AT 316 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10
MILES NORTHEAST OF HIGHLAND HOME...OR ABOUT 21 MILES SOUTH OF
MONTGOMERY...AND MOVING SOUTH AT 20 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BRADLEYTON...PETREY...LIVE OAK AND PATSBURG
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 3197 8619 3197 8632 3173 8636 3172 8614
3179 8614 3179 8620 3182 8620 3184 8618
3189 8618 3192 8617
$$1 follow-up statement
000
WWUS54 KMOB 122046
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
345 PM CDT TUE JUN 12 2007
ALC041-122115-
/O.CON.KMOB.SV.W.0082.000000T0000Z-070612T2115Z/
CRENSHAW AL-
345 PM CDT TUE JUN 12 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR NORTHEASTERN CRENSHAW COUNTY...
AT 345 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR BRADLEYTON...OR ABOUT 15 MILES NORTH OF LUVERNE...MOVING
SOUTH AT 20 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SAVILLE...PETREY...LIVE OAK AND PATSBURG
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
TUESDAY EVENING FOR SOUTH CENTRAL ALABAMA.
LAT...LON 3197 8619 3197 8632 3173 8636 3172 8614
3179 8614 3179 8620 3182 8620 3184 8618
3189 8618 3192 8617
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 3:05 PM CDT, 11 minutes earlier.
Area forecast discussion, Jun 12, 3:05 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 305 PM CDT TUE JUN 12 2007 .MARINE...THE SERIES OF MID LEVEL SHORTWAVES MOVES SOUTHWARD THROUGH THE EXTREME SOUTHEAST STATES WITH A SURFACE REFLECTION TROF SHIFTING FROM OVER THE INLAND AREA TO THE NORTHERN GULF OVERNIGHT. THE LARGE DOME OF HIGH PRESSURE OVER THE NORTHEAST STATES WEDGES INTO THE SOUTHEAST STATES MEANWHILE AND INTO THE MARINE AREA ON WEDNESDAY ALLOWING FOR WINDS TO VEER TO THE SOUTHEAST. SURFACE RIDGING BUILDS INTO THE NORTHEASTERN GULF THROUGH FRIDAY AND REMAINS IN PLACE THROUGH SUNDAY PROMOTING A LIGHT AND GENERALLY SOUTHERLY WIND FLOW. LITTLE CHANGE IN SEAS THROUGH THE PERIOD. /29 && 29 EVERSOLE
Hazardous weather outlook, Jun 12, 6:58 AM CDT, 8 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED EXPIRATION TIME... NATIONAL WEATHER SERVICE MOBILE AL 658 AM CDT TUE JUN 12 2007 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-131200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 658 AM CDT TUE JUN 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INLAND SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA...THE WESTERN FLORIDA PANHANDLE... AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL BECOME BETTER DEVELOPED LATER TODAY NEAR AND ALONG A WEAK FRONTAL BOUNDARY GENERALLY LOCATED OVER NORTHERN AND EASTERN SECTIONS OF THE FORECAST AREA. DUE TO BETTER FORCING IN THE MID TO UPPER LEVELS OF THE ATMOSPHERE COMBINED WITH SUFFICIENT MOISTURE IN THE LOWER LEVELS DAMAGING WINDS AND LARGE HAIL WILL BE POSSIBLE WITH SOME OF THE STRONGER STORMS. THE BEST CHANCE FOR SEVERE WEATHER TO OCCUR WILL BE GENERALLY EAST OF THE I-65 CORRIDOR STRETCHING SOUTH TO INLAND AREAS OF THE WESTERN FLORIDA PANHANDLE. FURTHER TO THE WEST ANOTHER HOT DAY IS FORECASTED RESULTING IN HEAT INDICES RANGING FROM 100 TO 105 DEGREES DURING THE AFTERNOON HOURS. THE HOT AND DRY CONDITIONS WILL ALSO ENHANCE THE WILDFIRE RISK ACROSS THE AREA. THE THREAT OF SEVERE WEATHER WILL DROP SIGNIFICANTLY AFTER SUNSET WHEN SURFACE TEMPERATURES COOL TO THE 70S. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO WIDESPREAD SEVERE OR HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT OFFICIALS FOR SEVERE WEATHER OPERATIONS WILL NOT BE REQUIRED THROUGH TONIGHT.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 3:40 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Crenshaw | 65 min |
| Jun 12, 4:05 PM CDT | Severe Thunderstorm Warning | MOB | Crenshaw | 40 min |
| Jun 12, 4:13 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Crenshaw | 47 min |
| Jun 12, 4:23 PM CDT | Severe Thunderstorm Warning | MOB | Covington | 67 min |
| Jun 12, 4:50 PM CDT | Severe Thunderstorm Warning | MOB | Covington | 49 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.